# SDR SWAA2020040935817

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 44,038 hours, 26,390 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 6937307300
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTINGUISHER TEST; THE L & R LIGHTS DO NOT ILLUMINATE IN THE #1 POSITION. / ACTION LP 0049950 R+R ENG AND APU FIRE CONTROL PANEL IAW AMM 26-00-01. OPS CHK GOOD CL# 35821 RAR# 53894 PN 69-37307-300 SN OFF D05525 SN ON D03343
